# SDR CA130501001

- Difficulty date: April 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B300C
- Aircraft time: 1,625 hours
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4MP3
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5011002816
- Condition: Cracked
- Location: Lt Wing
- Part time: 1,781 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE, A CRACK WAS FOUND IN THE T/E OF THE LT WING AT WS 148 APPROXMATE 6" AFT OF THE REAR SPAR.  THE CRACK IS JUST OVER 2.5" LONG IN SKIN, PN 50-110028-16. ALSO STIFFENER PN 50-11028-12 IS CRACKED ON THE INSIDE OF THE WING IN THIS SAME AREA.
